Model rigid CR submanifolds of CR dimension 1

Al Boggess, Laura Ann Glenn, Alexander Nagel

Research output: Contribution to journalArticle

4 Scopus citations

Abstract

The following three classes of models of rigid submanifolds of higher type with CR dimension one are discussed: 1) A tube-like model that only depends on the real part of the holomorphic tangent coordinate; 2) a radial model that depends on the modulus of the holomorphic tangent coordinate and 3) a free model. The first and third models have a Lie group structure which is analyzed. A characterization of the hull of holomorphy of the first two models is presented along with a partial result on the hull of holomorphy of the third.

Original languageEnglish (US)
Pages (from-to)43-74
Number of pages32
JournalPacific Journal of Mathematics
Volume184
Issue number1
DOIs
StatePublished - May 1998
Externally publishedYes

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Model rigid CR submanifolds of CR dimension 1'. Together they form a unique fingerprint.

  • Cite this